IJMSI
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759

 

Category : Volume 5 - Issue 2

Articles:

The Total Strong Split Domination Number of Graphs
T.Nicholas|| T.Sheeba Helen File Size 241 KB
Paper Index : 31.4767/xxxxxx
Bölcsföldi-Birkás-Ferenczi prime numbers (Full prime numbers)
József Bölcsföldi||György Birkás|| Miklós Ferenczi File Size 157 KB
Paper Index : 31.4767/xxxxxx
Statistical Modelling For Heterogeneous Dataset
Sibnarayan Guria File Size 817 KB
Paper Index : 31.4767/xxxxxx
Numerical Optimization of Fractional Order PID Controller
Hassan N.A. Ismail|| I.K. Youssef|| Tamer M. Rageh File Size 768 KB
Paper Index : 31.4767/xxxxxx
Study of Correlation Theory with Different Views and Methodsamong Variables in Mathematics
Manoj Kumar Srivastav File Size 178 KB
Paper Index : 31.4767/xxxxxx
On Coincidence Points in Pseudocompact Tichonov Spaces and Common Fixed Points in Pseudocompact Topological Spaces)
Uday Dolas File Size 152 KB
Paper Index : 31.4767/xxxxxx
An Affiliation of DHEA Furthermore, DHEAs with Undesirable Distress Between Smokers Through Furthermore, Deprived of PTSD
Dr.B.Geetharani File Size 180 KB
Paper Index : 31.4767/xxxxxx
Operations Research Significance to Human factors and Environmental Consideration
Mobin Ahmad File Size 160 KB
Paper Index : 31.4767/xxxxxx
Lines Parallel to One Side of Triangle Related to Basic Means
A. Altıntaş|| L.Giugiuc|| Z.Akça File Size 356 KB
Paper Index : 31.4767/xxxxxx
Class of Estimators of Population Median Using New Parametric Relationship for Median
M.K. Sharma|| Sarbjit S. Brar|| Harinder Kaur File Size 544 KB
Paper Index : 31.4767/xxxxxx
Finite Time Stability of Linear Control System with Constant
Delay in the State
Jackreece P. C. File Size 266 KB
Paper Index : 31.4767/xxxxxx
New Oscillation Criteria for Second Order Neutral Difference Equations
A. Murugesan|| K. Ammamuthu File Size 376 KB
Paper Index : 31.4767/xxxxxx
Synthesis and Characterization of Thermal Analysis of La (Ii) Macrocyclic Complexes of Their Biologycal Activity
M.R. Ullah, M. J. Hossain File Size 373 KB
Paper Index : 31.4767/xxxxxx
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...
IJPSI IJBMI IJHSSI